# SDR USAAF01052

- Difficulty date: July 25, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: D31873101
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - DURING THE A-CHECK, THE FORWARD RIGHT EXIT DOOR SLIDE GIRT BAR WAS FOUND UNATTACHED TO THE SLIDE GIRT.  MAINTENANCE ATTACHED THE SLIDE GIRT BAR.  OK FOR SERVICE.  (M)
